My 85-year-old mom justed started taking .5 lorazepem. She is less agitated but seems to be a lot more confused. Anyone with same expereience? - AgingCare.com

My 85-year-old mom justed started taking .5 lorazepem. She is less agitated but seems to be a lot more confused. Anyone with same expereience?

Follow
Share
This question has been closed for answers. Ask a New Question.
2

Answers

Show:
Only once a day, late evening. Last night she got up and used the little trash can by her bed for a commode! I had to put signs up to show her where bathroom, bedroom, clothes, etc. She is a lot more agreeable, and docile, which is nice but she seems to have suddenly gotten much worse. I am almost afraid to stop the med, but can't help but think it has really affected her progression.This is so incredibly hard, I am so sorry for all that are going through this, but am so glad I am not alone.
Helpful Answer (0)
Report

How often do you give it to her, I only give it to mine when she is showing signs of extreme agitation or nervousness or crazy blathering. It does sort of make them confused, usually it is best to give it to them for a nap or at nighttime to sleep, otherwise it does ding them out.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.
Related
Questions